advertisement
Question
Posted by: barb | 2010/10/26

cause of itching

I have recently developed itching in my armpits and would like to know whether there are any vitamins/supplements that cause this. I take a wide range because I want to guard against cancer, etc

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Barb, it most probably is the results of some form of dermatitis and not as a results of a vitamin.

Any new antiperspirants or deodorants you've been using lately?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/10/27

Hi Barb, it most probably is the results of some form of dermatitis and not as a results of a vitamin.

Any new antiperspirants or deodorants you've been using lately?

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement